A quadrature rule for weighted Cauchy integrals

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 367
  • Download : 0
Using a variable transformation t = cos y for weighted Cauchy integrals, we develop an automatic quadrature method based on trigonometric interpolation. We show that error bounds are independent of the location of poles. (C) 2000 Elsevier Science B.V. All rights reserved. MSG: 65D05; 65D30; 41A55.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2000-12
Language
English
Article Type
Article
Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.221 - 232

ISSN
0377-0427
DOI
10.1016/S0377-0427(99)00356-8
URI
http://hdl.handle.net/10203/74345
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0